# SDR 97ZZZX189

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55177
- Make and model: Piper PA-28R-200
- Aircraft serial: 7335190
- System (JASC): 3120 · Independent Instruments
- Part: Transducer
- Part number: 587961
- Condition: Leak
- Location: Hobbs Meter
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT PILOT FELT LIQUID ON HIS LEFT FOOT.  HE LOOKED AT HIS FOOT AND FOUND IT COVERED WITH ENGINE OIL.  HE SHUT DOWN THE ENGINE AND DISCOVERED SOURCE OF OIL TO BE THE HOBB'S TRANSDUCER.  ABOUT THREE-FOURTHS OF A QUART OF OIL WAS SPILLED ON PILOT'S FOOT IN CABIN.
